Communications in Mathematical Physics

Spectral asymptotics for the Schrödinger operator with potential which steadies at infinity

G. D. Ra\u{\i} kov

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 124, Number 4 (1989), 665-685.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104179300

Mathematical Reviews number (MathSciNet)
MR1014119

Zentralblatt MATH identifier
0704.35110

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J10: Schrödinger operator [See also 35Pxx] 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47) 81C10

Citation

Ra\u{\i} kov, G. D. Spectral asymptotics for the Schrödinger operator with potential which steadies at infinity. Comm. Math. Phys. 124 (1989), no. 4, 665--685. https://projecteuclid.org/euclid.cmp/1104179300


Export citation